# SDR QXEA0100407

- Difficulty date: March 12, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N816PH
- Make and model: Dhav DHC8102
- Aircraft serial: 54
- Aircraft time: 36,265 hours, 50,105 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-LEFT HAND LANDING GEAR RETRACTION ACTUATOR FRETTING MOUNTING PADS HAVE PITTING.  REPAIRED IAW HORIZON AIR EA 9-54-279, SRM 32-30-11, PAGE 202 AND SRM 51-20-16, PAGE 4.
